Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Nondegenerate surfaces of finite topological type


Author: W. H. Fleming
Journal: Trans. Amer. Math. Soc. 90 (1959), 323-335
MSC: Primary 28.00
MathSciNet review: 0103962
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Cesari, Surface area, Princeton University Press, 1956. MR 0074500 (17:596b)
  • [2] -, Fine cyclic elements of surfaces of the type $ \nu $, Riv. Mat. Univ. Parma, vol. 7 (1956) pp. 149-185. MR 0092845 (19:1168a)
  • [3] R. Courant, Dirichlet's principle, New York, 1950.
  • [4] J. Douglas, Minimal surfaces of higher topological structure, Ann. of Math. vol. 40 (1939) pp. 205-298. MR 1503457
  • [5] H. Federer, On Lebesgue area, Ann. of Math. vol. 61 (1955) pp. 289-353. MR 0067178 (16:683a)
  • [6] -, An addition theorem for Lebesgue area, Proc. Amer. Math. Soc. vol. 6 (1955) pp. 911-914. MR 0073681 (17:470b)
  • [7] C. B. Morrey, An analytic characterization of surfaces of finite Lebesgue area, Amer. J. Math. vol. 57 (1935) pp. 692-702 and vol. 58 (1936) pp. 313-332.
  • [8] C. J. Neugebauer, $ B$-sets and fine cyclic elements, Trans. Amer. Math. Soc. vol. 88 (1958) pp. 121-143. MR 0095457 (20:1959)
  • [9] T. Radó, Length and area, Amer. Math. Soc. Colloquium Publications, 1948.
  • [10] J. H. Roberts and N. E. Steenrod, Monotone transformations of two-dimensional manifolds, Ann. of Math. vol. 39 (1938) pp. 851-862. MR 1503441
  • [11] M. Shiffman, The Plateau problem for minimal surfaces of arbitrary topological structure, Amer. J. Math. vol. 61 (1939) pp. 853-882. MR 0000468 (1:79b)
  • [12] L. C. Young, Some applications of the Dirichlet integral to the theory of surfaces, Trans. Amer. Math. Soc. vol. 64 (1948) pp. 317-355. MR 0026118 (10:109d)
  • [13] -, On generalized surfaces of finite topological types, Memoirs Amer. Math. Soc., no. 17, 1955. MR 0088671 (19:559d)
  • [14] J. W. T. Youngs, The representation problem for Fréchet surfaces, Memoirs Amer. Math. Soc., no. 8, 1951. MR 0043881 (13:334a)
  • [15] -, Homeomorphic approximations to monotone mappings, Duke Math. J. vol. 15 (1948) pp. 87-94. MR 0024623 (9:524a)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28.00

Retrieve articles in all journals with MSC: 28.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1959-0103962-6
PII: S 0002-9947(1959)0103962-6
Article copyright: © Copyright 1959 American Mathematical Society